# SDR SWAA2014010723855

- Difficulty date: December 17, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 56,503 hours, 34,616 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 183A350021
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT SIDE UPPER HORIZONTAL STABILIZER SLIDER SEAL PANEL FWD EDGE CRACKED.  R & R PANEL IAW AMM.
